# SDR DALA1208260925

- Difficulty date: January 11, 2012
- Submitted: February 15, 2012
- Operation: Air carrier
- Aircraft: N925DL
- Make and model: Doug MD-88
- Aircraft serial: 49712
- Aircraft time: 61,787 hours, 47,400 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK EXT FUSELAGE STA 1437 BETWEEN LONGS 4RT AND 5RT DAMAGED AREA TRIMMED OUT.  REPAIR DOUBLER AND FILLER WERE INSTALLED IAW DC9/MD80 SRM 53-04D FIG 27.  AIR DOUBLER AND FILLER WERE INSTALLED IAW DC9/MD80 SRM 53-04D FIG 27.
